Posted by: Janq | 2009-03-02


I am fair complexion...I have a problem with seems to be most prevalent in the evening between 5-10 p.m. when my face and particulary my ears turn a bright red. Mornings my skin tone is its normal fair complexion. I am careful not to eat spicy foods  I avoid alcohol of any kind  I don' t eat chocolate. I find that doing a good deal of bending over aggravates the redness as does the sun, which I avoid as much as possible. It is so frustrating to have people comment about how "  red"  I am. I am on the following Rx' s. Gabapentin 700mg/day, Simvastatin 10mg, Singulair 10mg, Propranolol 60mg, amlod/benaze 10-20mg. Could any of these medications be causing my complexion problems?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Janq
Amlodipine and Simvastatin can cause flushing
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Janq | 2009-03-03

One Rx I take in the am, the other in the evening. Why does the flushing occur only in late afternoon to early evening?

Reply to Janq

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.